It has been slightly over 2 weeks. I have gone from upto 5 Norco to 1/2.....and planning to go to just 1/4 (A DAY). The first week was pure HELL - flu like and symptoms of chills, sweats, low grade fever - went to ER and was told I had a UTI - also discontinued use of REMERON.......then looked up the side effects of Norco. I have been on that, an increasing dose since 2006, following a failed l4/l5 lumbar laminectomy with fusion. The injections help - sometimes. Living for one now. Now that we are going on over 2-weeks, I have found that during the awake hours, I have a constant salvia thing going on. I wake in the a.m. with one hell of a headache, which I take Excedrin Migraine for....which I have been told is not good for me as well. However, it does not contain any narcotics. This addiction has been life changing for me and I am currently on the mend and recovering from the "insane" activities that followed. Thanking God for an understanding husband, to whom I was trying to divorce - - I blamed him for "letting them hurt me".....when it was all unavoidable. We are dating again - and I am getting close to being my OLD SELF. I no longer have the outbursts, sudden mood changes, etc. However, I still want to know how long the fuzziness lasts? How long the muscle aches last? I am living through the back pain - hoping that will keep me strong and remind me what I really am. Anybody really know how long it really takes? How long before you stop praying for bedtime and you can go to sleep? I am getting counseling, still seeing pain dr. and continue follow ups with primary Dr. Any suggestions - I have been through a lot of sweetarts, and candy and such??? How much longer?????????
You are doing a lot of great things already with the counseling and doctor visits. I am glad you are having a chance to mend your relationship. That is kinda what I am doing now. The time most of these symptoms differ for everybody but you can check out the Thomas Recipe under health pages at the top of these page. You may find some remedies under there useful. Good Luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.